# SDR HALA0000323

- Difficulty date: October 2, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- Aircraft time: 33,275 hours, 61,535 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HNL - FLT 288 - AILERON INPUT CAUSES EXCESSIVE ROLL ON LANDING.  FOUND FDR AILERON POSITION SENSOR CABLE BROKEN.  REMOVED, REPLACED AND NULLED FDR AILERON SURFACE POS SENSOR.  OPS CHECKED OK FOR SERVICE.  (X)
